Hông Vân

 

 

AddressInstitute of Mathematics of Czech Academy of Sciences
               Zitna 25
              11567  Praha 1
               Czech Republic

 

Email:    hvle AT math.cas.cz
Tel   :    +420-222090779
Fax  :  +420-222090701


My publication list at MatSciNet at arXiv arXiv

My CV

 

Lecture course (NMAG 469, Fall term 2017-2018)

- Mathematical foundations of machine learning Every Thursday 12.20-13.50, K5 in Karlin



Seminars

- Seminar on algebraic geometry Every Monday at 15.40, K5 in Karlin

(Anybody interested is kindly requested to write either to me  or to Petr Somberg,

who organize the seminar. Seminar scripts Fundamentals of Algebraic Geometry I)

- Computational Complexity seminar



- Book (with Nihat Ay, Juergen Jost and Lorenz Schwachhoefer)

INFORMATION GEOMETRY Springer 2017, Ergebnisse der Mathematik und ihrer Grenzgebiete


Recent preprints

-(with Jean-Francois Barraud, Agnès Gadbled) A Novikov fundamental group, arXiv:1710.10353

- (with Lorenz Schwachhöfer, Nihat Ay and Jürgen Jost) Congruent families of tensors, arXiv:1705.11014.

- (with Jürgen Jost and Lorenz Schwachhöfer) Cram\'er-Rao inequality on singular statistical models I, arXiv:1703.09403 .

- (with Kotaro Kawai and Lorenz Schwachhöfer) Fr\"olicher-Nijenhuis cohomology on $G_2$ and Spin(7)-manifolds arXiv:17.03.05133.

- (with Kotaro Kawai and Lorenz Schwachhöfer) Frölicher-Nijenhuis bracket and geometry of G2-and Spin(7)-manifolds,

ArXiv:1605.01508 (accepted to Annali di Matematica Pura ed Applicata).

- (with Jiri Vanzura) McLean's second variation formula revisited, Journal of Geometry and Physics,

Volume 113, March 2017, Pages 188–196, arXiv:1605.01267.arXiifferential Geometry (math.DG); Mathematical Physics (math-p1, arXiv:1605.0

- (with Alfonso Tortorella and Luca Vitagliano) Jacobi bundles and the BFV-complex, arXiv:1601.04540

Journal of Geometry and Physics, 121 (2017), 347-377 .

- The Calabi invariant and the least number of periodic solutions of locally Hamiltonian equations arXiv:1511.00638

- (with Nihat Ay, Jürgen Jost, Lorenz Schwachhöfer) Parametrized measure models arXiv:1510.07305

(accepted for Bernoulli Journal).

- Corrigendum to “Compact symplectic manifolds of low cohomogeneity” [J. Geom. Phys. 25 (1998) 205–226] .

Journal of Geometry and PhysicsVolume 96, October 2015, Pages 212–215 (see also arxiv.1504.05142.pdf) .

- (with Yong-Geun Oh, Alfonso Tortorella and Luca Vitagliano) Deformations of coisotropic submanifolds in abstract Jacobi manifolds,

(accepted for Journal of Symplectic Geometry) arXiv:1410.8446.pdf

- (with Lorenz Schwachhöfer) Lagrangian submanifolds in strictly nearly Kaehler 6-manifolds arXiv:1408.6433v3.pdf

- Application of integral geometry to minimal surfaces (corrected version) http://arxiv.org/pdf/1401.5227v1.pdf

- The uniqueness of the Fisher metric as information metric http://arxiv.org/pdf/1306.1465.pdf

Annals of the Institute of Statistical Mathematics, 69(2017), 879-896, DOI 10.1007/s10463-016-0562-0

- Lower bounds for the circuit size of  partially homogeneous polynomials

http://arxiv.org/pdf/1302.3360.pdf, ECCC-TR14-139 (2014), Fundamental and Applied Mathematics, 20(2015), 153-179

(English translation in Journal of Mathematical Sciences, Vol. 225, No. 4, September, 2017, p. 639-657.)

- (with Yong-Geun Oh) Deformations of coisotropic submanifolds in locally conformal symplectic manifolds

http://arxiv.org/pdf/1208.3590.pdf, Asian Journal of Math., Vol. 20(2016), No. 3, pp. 555–598.

- (with Nihat Ay, Jürgen Jost, Lorenz Schwachhöfer) Information geometry and sufficient statistics, Probability Theory Relat. Fields,

http://link.springer.com/article/10.1007/s00440-014-0574-8 http://arxiv.org/pdf/1207.6736.pdf

- (with Jiri Vanzura) Cohomology theories on locally conformal symplectic manifolds, http://arxiv.org/pdf/1111.3841.pdf

(Asian J. of Math, Volume 19 (2015),Number 1, p. 45 -82)

- Geometric structures associated with a simple Cartan 3-form http://arxiv.org/pdf/1103.1201.pdf

(Journal Geom. Phys. DOI: 10.1016/j.geomphys.2013.03.028)

- (with Petr Somberg, Jiri Vanzura) Poisson smooth structures on stratified symplectic spaces,

(chapter 7 in the Springer Proceedings in Mathematics & Statistics Volume 98, 2015, pp 181-204) http://arxiv.org/pdf/1011.0462.pdf

- Constructing elusive functions  with  help  of  evaluation mappings http://arxiv.org/pdf/1011.2887.pdf , ECCC, TR14-140 (2014)

- (with Petr Somberg, Jiri Vanzura) Smooth structures on pseudomanifolds with isolated conical singularities

(Acta Math. Vietnam. DOI 10.1007/s40306-013-0009-0) http://arxiv.org/pdf/1006.5707.pdf

 

 My current and past collaborators

- Nihat Ay, Jean-Francois Barraud, Anatoly Fomenko, Agnes Gadbled, Alexander Ivanov,

Juergen Jost, Kotaro Kawai, Mobeen Munir, Yong-Geun Oh, Kaoru Ono, Martin Panak,

Lorenz Schwachhoefer, Petr Somberg, Alfonso Tortorella, Alexey Tuzhilin, Jiri Vanzura,

Luca Vitagliano, Guofang Wang







Other links

- Tủ sách Sputnik